Alert archive / New Mexico / Flash Flood Warnings in 2022

Flash Flood Warning 65, NWS Albuquerque, NM

July 9, 2022San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 9, 2022, 6:21 PM MDT for San Miguel County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2022, 6:21 PM MDT (00:21 UTC)
Expired
Jul 9, 2022, 9:15 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County San Miguel County, NM

The radar

The Albuquerque radar (KABX), 144 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2022-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2022-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
5156 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

052 
WGUS55 KABQ 100021
FFWABQ
NMC047-100315-
/O.NEW.KABQ.FF.W.0065.220710T0021Z-220710T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
621 PM MDT Sat Jul 9 2022

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  The Gallinas River within the Hermits Peak Calf Canyon burn scar 
  in...
  Northwestern San Miguel County in northeastern New Mexico...

* Until 915 PM MDT.

* At 621 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Gallinas River Basin within the Hermits Peak 
  Calf Canyon Burn Scar. Up to 0.5 inches of rain have fallen. 
  Additional rainfall amounts of 0.25 to 0.75 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

Excessive rainfall over the burn scar will impact the Gallinas Creek 
and Gallinas River drainage area including Porvenir Canyon, Arroyo 
Pecos, Agua Zarca and Vegosa Creek. This may also impact Rito Chavez 
and Beaver Creek. The debris flow can consist of rock, mud, 
vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Gallinas
           River within the Hermits Peak Calf Canyon Burn Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Gallinas River within the Hermits Peak Calf Canyon
           Burn Scar.

* Some locations that will experience flash flooding include...
  Las Vegas, El Porvenir, Montezuma, Storrie Lake State Park, 
  Sapello, Gallinas and San Ignacio.

This includes the following highways...
	State Road 94 near Mile Marker 1.
	State Road 266 between Mile Markers 1 and 6.
	State Road 518 between Mile Markers 1 and 12.
	Interstate 25 between Mile Markers 343 and 349.
	State Road 283 between Mile Markers 1 and 7.
	State Road 65 between Mile Markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Gallinas River within the Hermits Peak Calf Canyon Burn Scar. 
Severe debris flows can also be anticipated across roads. Roads and 
driveways may be washed away in places. If you encounter flood 
waters, climb to safety.

&&

LAT...LON 3582 10553 3581 10544 3580 10536 3579 10527
      3574 10520 3564 10520 3562 10519 3557 10521
      3551 10527 3559 10536 3562 10534 3564 10535
      3565 10541 3568 10543 3570 10553 3572 10556
      3575 10557 3578 10556

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

34
2 follow-up statements
415 
WGUS75 KABQ 100149
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
749 PM MDT Sat Jul 9 2022

NMC047-100315-
/O.CON.KABQ.FF.W.0065.000000T0000Z-220710T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
749 PM MDT Sat Jul 9 2022

...FLASH FLOOD WARNING FOR THE GALLINAS RIVER BASIN WITHIN THE 
HERMITS PEAK CALF CANYON BURN SCAR REMAINS IN EFFECT UNTIL 915 PM 
MDT THIS EVENING FOR NORTHWESTERN SAN MIGUEL COUNTY...

At 749 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain over the Gallinas River basin within the Hermits Peak Calf 
Canyon Burn Scar. Between 0.25 and 0.75 inches of rain have fallen. 
Additional rainfall amounts of 0.25 to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

Excessive rainfall over the burn scar will impact the Gallinas Creek 
and Gallinas River drainage area including Porvenir Canyon, Arroyo 
Pecos, Agua Zarca and Vegosa Creek. This may also impact Rito Chavez
and Beaver Creek. The debris flow can consist of rock, mud, 
vegetation and other loose materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Gallinas River basin
         within the Hermits Peak Calf Canyon Burn Scar.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of areas in and around
         the Gallinas River basin within the Hermits Peak Calf
         Canyon Burn Scar.

Some locations that will experience flash flooding include...
  Las Vegas, El Porvenir, Montezuma, Storrie Lake State Park, 
  Sapello, Gallinas and San Ignacio.

This includes the following highways...
	State Road 94 near Mile Marker 1.
	State Road 266 between Mile Markers 0 and 6.
	State Road 518 between Mile Markers 1 and 12.
	Interstate 25 between Mile Markers 343 and 348.
	State Road 283 between Mile Markers 1 and 8.
	State Road 65 between Mile Markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Gallinas River within the Hermits Peak Calf Canyon Burn Scar. 
Severe debris flows can also be anticipated across roads. Roads and 
driveways may be washed away in places. If you encounter flood 
waters, climb to safety.

&&

LAT...LON 3582 10553 3581 10544 3580 10536 3579 10527
      3574 10520 3564 10520 3562 10519 3557 10521
      3551 10527 3559 10536 3562 10534 3564 10535
      3565 10541 3568 10543 3570 10553 3572 10556
      3575 10557 3578 10556

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

34
538 
WGUS75 KABQ 100307
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
907 PM MDT Sat Jul 9 2022

NMC047-100317-
/O.EXP.KABQ.FF.W.0065.000000T0000Z-220710T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
907 PM MDT Sat Jul 9 2022

...FLASH FLOOD WARNING FOR THE GALLINAS RIVER WITHIN THE HERMITS 
PEAK CALF CANYON BURN SCAR WILL EXPIRE AT 915 PM MDT THIS EVENING 
FOR NORTHWESTERN SAN MIGUEL COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
significant threat. Please continue to heed remaining road closures.

LAT...LON 3582 10553 3581 10544 3580 10536 3579 10527
      3574 10520 3564 10520 3562 10519 3557 10521
      3551 10527 3559 10536 3562 10534 3564 10535
      3565 10541 3568 10543 3570 10553 3572 10556
      3575 10557 3578 10556

$$

11

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 5:24 PM MDT, 57 minutes earlier.

Area forecast discussion, Jul 9, 5:24 PM MDT, 57 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
524 PM MDT Sat Jul 9 2022

.AVIATION...
00Z TAF CYCLE
Scattered to numerous storms remain along and west of the Rio Grande
Valley, with scattered storms building over Chaves County near KROW.
This activity will continue progress westward, bringing brief MVFR
conditions from locally heavy rainfall reducing vis as well as
frequent ltg. Coverage will steadily taper off b/w 01Z-04Z. Will need
to keep an eye out for remnant outflow bdrys producing brief gusty
winds as late as 06Z, potentially reaching as far as KFMN. The upper
high sets up near KCAO Sunday, bringing more weak easterly flow
aloft pushing storms that develop along the central mtn chain
westward during the afternoon. Lesser storm coverage expected again
over the eastern plains, but cannot entirely rule them out.

24

&&

.PREV DISCUSSION...434 PM MDT Sat Jul 9 2022...
.UPDATE...
Quick update to increase PoPs through the RGV for the rest of this
afternoon and evening. Radar and satellite shows a crop of cells
building over the central highlands moving westward into the Middle
Rio Grande Valley. This should hold for the next couple of hours into
the early evening. Updated zone forecast is out.

24

&&

.PREV DISCUSSION...307 PM MDT Sat Jul 9 2022...
.SYNOPSIS...
Thunderstorm activity will continue to be on the rise each day
through early next week. Scattered storms have been firing up along
and west of the Central Mountain Chain early this afternoon and this
activity is expected to continue into the evening hours. The most
active days are still looking like Monday and Tuesday as more
monsoon and cold front moisture streams across New Mexico,
increasing the concern for locally heavy rainfall and flash flooding
both days. Then a slightly less active pattern is expected heading
into the latter part of the work week as the monsoon high gradually
settles back overhead the Four Corners.

&&

.DISCUSSION...
SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
The upper high continues to drift slowly east into southeast CO.
It will continue slightly east Sunday, to the CO/KS/OK borders. It
will stall there Sunday night while another high begins to develop
in northern AZ. With a general east to west/southeast to northwest
flow this weekend, shower and thunderstorm impacts will be mostly
from the east slopes of the central mountains to the AZ border. Some
of the storms will contain heavy rain, causing isolated flash
flooding, especially over recent burn scars. It will be rain free
and mild late tonight into late Sunday morning. Highs Sunday will be
very warm, a little higher than today, and mostly above normal.

LONG TERM...(MONDAY THROUGH SATURDAY)...
The long term will start off with a pretty active weather pattern
with an increasing chance of storms, especially Monday evening and
Tuesday. The main concern for both of those days is the potential for
locally heavy rainfall and flash flooding. Then mid to late week,
rain chances will decrease slightly as the monsoon high migrates back
over the Four Corners, but isolated showers and thunderstorms are
still expected each day and high temperatures will begin to ramp up
again.

An upper level trough will sweep across the Northern Plains and into
the Great Lakes region on Monday into Tuesday, helping to flatten
the monsoon high and then push it further westward across the
Southwest. Low to mid level moisture will be sufficient to support
more isolated to scattered storms across the area on Monday...but
most of the activity is expected during the evening hours. Models are
still indicating that a moist cold front associated with the upper
trough will move into the northern tier of New Mexico sometime Monday
evening and then move southward through the state overnight, further
enhancing the potential for storms. The moisture with that front
will linger into Tuesday, with the best chance of storms looking to
be during the late Monday evening hours into Tuesday as the front
moves southward across the state providing moisture and enhanced lift
across the area. The Weather Prediction Center (WPC) added a small
area of Slight Risk of excessive rainfall to the Sangre de Cristo
area to highlight the potential for flash flooding, especially in the
burn scar areas. While the focus of the concern may be in that
region, locally heavy rainfall and flash flooding will be a concern
for the majority of the state Monday afternoon through the overnight
hours. On Tuesday, another active day of storms is expected,
especially near the higher terrain. High temperatures will be
suppressed on Tuesday with residual cloud cover, which may help to
hinder some of the convective development.

As the upper trough digs into the Mississippi River Valley mid week,
the monsoon high will build over Arizona/Utah and then drift
eastward across the Four Corners on Wednesday. The overall trend will
be for the monsoon high to remain overhead the Four Corners or
slightly east through the rest of the work week. Still expect to see
isolated to scattered showers and storms each day, mostly near the
higher terrain. High temperatures will trend warmer once again to
bring slightly above normal temperatures to the area.

CHJ/99

&&

.FIRE WEATHER...
No critical fire weather concerns through the next week. The weather
will be dominated by lots of moisture with daily rounds of showers
and thunderstorms, mainly in the afternoons through early nights.
With the center of the upper high just to our northeast for most of
this weekend, steering flows will be basically east to west. This
means most of the storms will be from the east slopes of the central
mountains to the AZ border. A second high pressure area will develop
over northern AZ Sunday night and Monday. In between the highs will
be a narrow corridor of lower pressure and lowering 500 mb heights.
This will allow for an increase in coverage and probably intensity
of storms Monday. A back door cold front will impact east and
central areas Monday night and Tuesday with added moisture behind
it. Tuesday should be an exceptionally active day with widespread
storms and locally heavy rain with flash flooding, a big concern
for the recent burn scars. Wednesday through Friday will be active,
but probably a little less storm coverage each day as high pressure
tries to build back over NM. There will still be a threat of burn
scar flash flooding and debris flows.

CHJ

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

In the hours before

Special weather statement, Jul 9, 4:13 PM MDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
413 PM MDT Sat Jul 9 2022

NMZ220-224-241-092245-
San Agustin Plains and Adjacent Lowlands-Lower Rio Grande
Valley-South Central Highlands-
413 PM MDT Sat Jul 9 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL SOCORRO
COUNTY THROUGH 445 PM MDT...

At 413 PM MDT, Doppler radar was tracking a strong thunderstorm over
Socorro. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Socorro, Lemitar, Escondida, Chamizal, Laborcita and Luis Lopez.

This includes the following highways...
 Interstate 25 between Mile Markers 142 and 161.
 Highway 60 between Mile Markers 124 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3401 10710 3402 10709 3403 10709 3427 10697
      3409 10664 3391 10677
TIME...MOT...LOC 2213Z 109DEG 3KT 3405 10685

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

34
Special weather statement, Jul 9, 4:31 PM MDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
431 PM MDT Sat Jul 9 2022

NMZ208-220-241-092300-
San Agustin Plains and Adjacent Lowlands-Lower Rio Grande
Valley-Southwest Mountains-
431 PM MDT Sat Jul 9 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL SOCORRO
COUNTY THROUGH 500 PM MDT...

At 431 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Bosque Del Apache Refuge, or 14 miles southwest of
Socorro. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Socorro
County.

This includes Interstate 25 between Mile Markers 128 and 136.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3394 10689 3376 10692 3379 10723 3404 10714
TIME...MOT...LOC 2231Z 110DEG 2KT 3389 10705

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

34
Local storm report, Jul 9, 4:37 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
437 PM MDT SAT JUL 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             3 W CARNUEL             35.06N 106.51W
07/09/2022  E0.88 INCH       BERNALILLO         NM   PUBLIC

            NICKEL SIZE HAIL FELL IN SOUTHEAST ABQ,
            SHARED VIA TWITTER.

&&
Special weather statement, Jul 9, 5:50 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
550 PM MDT Sat Jul 9 2022

NMZ238-100015-
Chaves County Plains-
550 PM MDT Sat Jul 9 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL CHAVES
COUNTY THROUGH 615 PM MDT...

At 549 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Hagerman, or 25 miles southeast of Roswell. This storm
was nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dexter and Greenfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3315 10402 3305 10419 3321 10441 3337 10412
TIME...MOT...LOC 2349Z 145DEG 3KT 3317 10416

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

34
Special weather statement, Jul 9, 5:52 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
552 PM MDT Sat Jul 9 2022

NMZ208-241-100015-
San Agustin Plains and Adjacent Lowlands-Southwest Mountains-
552 PM MDT Sat Jul 9 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL SOCORRO
AND EASTERN CATRON COUNTIES THROUGH 615 PM MDT...

At 551 PM MDT, Doppler radar was tracking a strong thunderstorm near
National Radio Astronomy Observatory, or 15 miles southeast of Datil.
This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
National Radio Astronomy Observatory.

This includes Highway 60 between Mile Markers 84 and 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3409 10747 3389 10755 3394 10787 3424 10765
TIME...MOT...LOC 2351Z 110DEG 3KT 3404 10759

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

34
Special weather statement, Jul 9, 5:53 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
553 PM MDT Sat Jul 9 2022

NMZ219-221-100030-
Sandia/Manzano Mountains Including Edgewood-Middle Rio Grande
Valley/Albuquerque Metro Area-
553 PM MDT Sat Jul 9 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF BERNALILLO AND
NORTHWESTERN TORRANCE COUNTIES THROUGH 630 PM MDT...

At 553 PM MDT, Doppler radar was tracking a strong thunderstorm over
Escabosa, or 16 miles southwest of Moriarty. This storm was nearly
stationary.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chilili, Escabosa, Cedro, Ponderosa Pines and Miera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3495 10617 3478 10625 3481 10649 3506 10638
TIME...MOT...LOC 2353Z 110DEG 3KT 3489 10630

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 6:29 PM MDTSpecial Weather StatementABQChaves31 min
Jul 9, 7:28 PM MDTSpecial Weather StatementABQBernalillo32 min
Jul 9, 7:29 PM MDTSpecial Weather StatementABQBernalillo31 min
Jul 9, 8:18 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval4 hr
Jul 10, 3:39 PM MDTAreal Flood AdvisoryABQCatron, Socorro111 min
Jul 10, 3:51 PM MDTSpecial Weather StatementABQ24 min

Nearby

Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.